# SDR USAADD00134

- Difficulty date: August 16, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IND-PIT - FLT 521 - LAVATORY SMOKE DETECTORS ACTIVATING AND ODOR IN CABIN.  (M)
